# SDR SWIA202512221003

- Difficulty date: October 3, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND CORROSION REMOVAL OF THE LH PRESSURE FLOOR SILL ASSY, FOUND 2 CRACKED NUTPLATE HOLES ON LH PRESSURE FLOOR SILL ASSY APPROX. FS 449.85 - FS 461.50 IN BETWEEN LBL 36.00 - 45.00.  (C-CHECK RO 12/19/2025)PERFORMED REPAIR OF LH PRESSURE FLOOR SILL ASSY TWO CRACKED NUTPLATE HOLES BETWEEN LBL 36.00 AND LBL 45.00 AT FS452.00 & FS460.00 WITH REFERENCE TO REO 601R-53-41-3356 REV "--" DATED 2025-10-28. PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1, 51-20-06 AND NDTM PART 6, 53-00-096 AND ENSURED CUT LIINES ARE CRACK FREE.
